# SDR CALA2022110203010

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0480) MAIN CABIN FLOOR STRUCTURE STA 1640 BL0 FLOOR B EAM PREVIOUS T CAP REPAIR CORRODED ON UPPER SURFACE, TRANSCRIBED FROM HAECO GSO N/R 9282336 ACCOMPLISHED T-CAP REPAIR IAW B757-200 SRM 53-00-51-2R-10 REPAIR 10 AND B757-200 SRM 51-0-02-0G-0.  CATEGORY A.  ESFR 1030346.  H AECO GSO MECH V932675  INSP QC393
